| Model Number |
404677 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
06/11/2019
Type of Reportable Event
Malfunction
Event or Problem Description
The orsiro drug-eluting stent system was selected for use.During lesion crossing a stent deformation was noticed.
Additional Manufacturer Narrative
The returned instrument was subjected to a technical analysis and the corresponding production documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for the reported event.The technical investigation of the returned orsiro revealed that the stent is slightly bent and several struts are severely deformed at the proximal end of the stent.Microscopic analysis revealed stent imprints on the exposed balloon surface indicating that the bent struts were initially crimped on the balloon.The stent is crimped at its appropriate position.Review of the production documentation confirmed that the instrument was manufactured according to specifications and passed all in-process and final inspections.Based on the conducted investigations of the device being subjected to this complaint, no material or manufacturing related root cause could be determined.